# SDR SWIA201128191

- Difficulty date: October 6, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 24,374 hours, 20,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT STRIP FROM ROW 6 FORWARD ARE OUT.  (FLT 6523)  REPLACED NR 2 EMERGENCY LIGHT BATTERY PACK. P/N OFF:  2013-1A    S/N OFF:  83163.
